that is if you are on yasmin
if you begin to bleed a week before your expected period what could this mean?
- 15 Aug 2009 by trini
- 16 August 2009
Generally, it takes a woman's body 4-8 weeks to adjust to various birth control pills. During that time, irregular bleeding can occur. If the bleeding is very heavy, or it lasts for more than 7 days, you should consult your doctor. Don't worry, the same thing happens to me when i start the pill. It can be very annoying, but I usually become more regular by month 3. Good luck, Manda
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2015 • 1 answer
Second month where I get my period a week before my inactive (hormone free) pills begin?! What's go?
Posted 19 Dec 2015 • 1 answer
Posted 17 Apr 2016 • 1 answer
I took the plan B one day before my expected period because condom broke. I expected my period on A?
Posted 26 Apr 2016 • 1 answer
Posted 18 May 2016 • 1 answer